# SDR 2005UALA01379

- Difficulty date: November 26, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 33,691 hours, 5,228 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT AT 2E IS LOOSE.  SECURED LOOSE EEL EXIT PATH LIGHTING AT 2E.  JARRED LOOSE DURING PASSENGER ENTRY OR EGRESS.
